# SDR DALA2021101206256

- Difficulty date: September 13, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 61,830 hours, 8,088 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 AFT L CABIN DOOR FAULTS. CORRECTIVE ACTION: REPLACED 23MJ PROXIMITY SENSOR WITH REF TO A330 AMM 52-71. ADJUSTED PROXIMITY SENSOR. (1946938)
